# SDR QXEA200501736

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,918 hours, 27,374 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Unknown
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - NR 2 PROPELLER WON'T FEATHER DURING THE AUTOFEATHER TEST.  MAINTENANCE REPLACED NR 2 AUTOFEATHER TEST CIRCUIT RELAY 6121-K4.  TESTED AUTOFEATHER SYSTEM TEST SEQUENCE PER AMM D & O 61-26-00, PAGE 9-11, PARAGRAPH F.  TEST CIRCUITS AND AUTOFEATHER SYSTEM FUNCTIONED NORMALY.  AIRCRAFT RETURNED TO SERVICE.
